# SDR CALA2017050801291

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 49,503 hours, 14,573 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 15,394 hours, 3,128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT CRUISE 34K FLIGHT LEVEL. EPR COMMAND TO 1.78 EPR ACTUAL NR1 EPR= 1.41 N1=78.7 EGT=545 N2=77 F/F=3.2,  NR 2 EPR =1.74 N1=97 EGT=678 N2=89 F/F=5.7, A/T ON/OFF NO CHANGE, EEC ON/OFF NO CHANGE,ALTITUDE CHANGE TO 28K FLT NO CHANGE, NOT ABLE TO ACCELERATE NR 1 ENG. ABOVE EPR=1.41.  ANY THROTTLE POSITION. EMERGENCY DECLARED. REPLACED THE FUEL FLOW GOVERNOR IAW AMM 73-21-01. REPLACED THE NR 1 ENGINE EPR TRANSMITTER IAW AMM 77-11-01-404-007-R00.
